Alert archive / California / Gale Warnings in 2010

Gale Warning 143, NWS Eureka, CA

December 26, 2010

NWS Eureka, CA issued this gale warning at Dec 26, 2010, 2:16 AM PST. It took effect at Dec 26, 2010, 3:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 26, 2010, 2:16 AM PST (10:16 UTC)
In effect from
Dec 26, 2010, 3:00 AM PST
Expired
Dec 26, 2010, 1:00 PM PST
In force
10 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WHUS76 KEKA 261016
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
216 AM PST SUN DEC 26 2010

...GALE WARNING THIS MORNING NORTH OF CAPE MENDOCINO...
...HAZARDOUS SEAS BUILDING TODAY AND TONIGHT...
...STRONG SOUTH AND NORTHWEST WIND EXPECTED TUE THROUGH WED...
...HIGH SEAS EXPECTED WED THROUGH THU...

.A BLAST OF COLD AIR WILL GENERATE A RAPID SURGE OF NORTHWEST
WINDS LATE TUESDAY INTO EARLY WEDNESDAY MORNING. SEAS WILL BUILD
ON WEDNESDAY AND SHOULD REACH 20 FEET WITH FAIRLY SHORT PERIODS.


PZZ450-470-261915-
/O.EXT.KEKA.SC.Y.0113.000000T0000Z-101226T1100Z/
/O.NEW.KEKA.GL.W.0143.101226T1100Z-101226T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
216 AM PST SUN DEC 26 2010

...GALE WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM PST
THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 AM PST EARLY THIS MORNING. 

* WINDS...SW 20-30 KT GUSTING TO 40 KT...EASING TO 15 TO 25 KT
  AFTER 1 PM TODAY. LIGHTER WIND EXPECTED TONIGHT.

* SEAS...A MODERATE SWELL WILL PERSIST TODAY BEFORE BUILDING TO 13
  TO 15 FT TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-261915-
/O.EXT.KEKA.SC.Y.0113.000000T0000Z-101228T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
216 AM PST SUN DEC 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. 

* WINDS...SW 15-30 KT (STRONGEST NEAR CAPE MENDOCINO AND BEYOND 10
  NM) AHEAD OF A COLD FRONT TODAY. WIND EASING TONIGHT.

* SEAS...A MODERATE SWELL WILL PERSIST TODAY THEN BUILD TO 13 TO
  15 FT TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
327 
WHUS76 KEKA 261632
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PST SUN DEC 26 2010

...GALE WARNING THIS MORNING NORTH OF CAPE MENDOCINO... ...
HAZARDOUS SEAS BUILDING TODAY AND TONIGHT... ...STRONG SOUTH AND
NORTHWEST WIND EXPECTED TUE THROUGH WED... ...HIGH SEAS EXPECTED
WED THROUGH THU...

.A BLAST OF COLD AIR WILL GENERATE A RAPID SURGE OF NORTHWEST
WINDS LATE TUESDAY INTO EARLY WEDNESDAY MORNING. SEAS WILL BUILD
ON WEDNESDAY AND SHOULD REACH 20 FEET WITH FAIRLY SHORT PERIODS.

PZZ450-470-262100-
/O.CON.KEKA.GL.W.0143.000000T0000Z-101226T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 AM PST SUN DEC 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

* WINDS...SW 20-30 KT GUSTING TO 40 KT...EASING TO 15 TO 25 KT 
  AFTER 1 PM TODAY. LIGHTER WIND EXPECTED TONIGHT. 

* SEAS...A MODERATE SWELL WILL PERSIST TODAY BEFORE BUILDING TO 
  13 TO 15 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-270045-
/O.CON.KEKA.SC.Y.0113.000000T0000Z-101228T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PST SUN DEC 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. 

* WINDS...SW 15-30 KT (STRONGEST NEAR CAPE MENDOCINO AND BEYOND 
  10 NM) AHEAD OF A COLD FRONT TODAY. WIND EASING TONIGHT. 

* SEAS...A MODERATE SWELL WILL PERSIST TODAY THEN BUILD TO 13 TO 
  15 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
136 
WHUS76 KEKA 262047
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1247 PM PST SUN DEC 26 2010

...HAZARDOUS SEAS CONTINUE TONIGHT AND MONDAY... 
...STRONG SOUTH AND NORTHWEST WIND EXPECTED TUE THROUGH WED...
...HIGH SEAS EXPECTED WED THROUGH THU...

PZZ450-270000-
/O.EXP.KEKA.GL.W.0143.000000T0000Z-101226T2100Z/
/O.NEW.KEKA.SC.Y.0114.101226T2100Z-101228T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1247 PM PST SUN DEC 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY...
...GALE WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. THE GALE
WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. 

* WINDS...SW 20 TO 30 KT...EASING TO 15 TO 25 KT THIS EVENING.
  LIGHTER WIND EXPECTED TONIGHT.

* SEAS...A MODERATE SWELL WILL PERSIST TODAY AND BUILD TO 13 FT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-270000-
/O.EXP.KEKA.GL.W.0143.000000T0000Z-101226T2100Z/
/O.EXB.KEKA.SC.Y.0113.101226T2100Z-101228T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1247 PM PST SUN DEC 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY...
...GALE WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. THE GALE
WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. 

* WINDS...SW 15 TO 30 KT TODAY. WIND EASING TONIGHT.

* SEAS...A MODERATE SWELL WILL PERSIST TODAY THEN BUILD TO 13 FT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-270000-
/O.CON.KEKA.SC.Y.0113.000000T0000Z-101228T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1247 PM PST SUN DEC 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...SW 15 TO 30 KT TODAY...STRONGEST NEAR CAPE MENDOCINO AND
  BEYOND 10 NM. WIND EASING TONIGHT.

* SEAS...A MODERATE SWELL WILL PERSIST TODAY THEN BUILD TO 13 FT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 25, 2:14 PM PST, 12 hours 2 minutes earlier.

Area forecast discussion, Dec 25, 2:14 PM PST, 12 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PST SAT DEC 25 2010

.SYNOPSIS...COLDER AIR WILL MOVE INTO THE AREA OVERNIGHT WITH
SHOWERS AND A FEW THUNDERSTORMS EXPECTED. ANOTHER STORM IS LIKELY TO
BRING SIGNIFICANT RAINS AND HIGH ELEVATION SNOWS TO THE REGION
MONDAY NIGHT INTO TUESDAY.

&&

.DISCUSSION...HAPPY HOLIDAYS FROM THE STAFF AT WEATHER FORECAST
OFFICE EUREKA! THE MAIN FORECAST CONCERNS INCLUDE SNOW AMOUNTS AND WIND
TONIGHT...THEN THE NEXT SYSTEM LATE MONDAY INTO TUESDAY.

THE COLD FRONTAL BOUNDARY IS MOVING THROUGH THE AREA AT THE CURRENT
TIME WITH SYNOPTIC AND WET BULB EFFECTS BEGINNING TO DRIVE DOWN
SNOW LEVELS. STEADY PRECIPITATION WILL BE WANING DURING THE
REMAINDER OF THE AFTERNOON BUT SATELLITE IMAGERY CONFIRMS PLENTY
OF OPEN CELL CUMULUS FOLLOWING THE FRONT...WHICH WILL PUSH ONSHORE
TONIGHT PRODUCING SHOWERS AND POSSIBLY A FEW THUNDERSTORMS.
HEAVIER SHOWERS ARE LIKELY TO CONTAIN SMALL HAIL WHICH MAY COMPLICATE
ROAD TRAVEL BELOW THE SNOW LEVEL. SPEAKING OF SNOW LEVEL...THE
AIRMASS SHOULD SUPPORT A RAIN CHANGEOVER TO SNOW BETWEEN 2500 TO
3000 FEET LATER TONIGHT WITH A COUPLE OF INCHES OF SNOW
ACCUMULATION AT THAT LEVEL...AND SEVERAL MORE INCHES ABOVE 3000
FEET. WITH FAVORABLE JET DYNAMICS AND CURRENT SATELLITE
INFORMATION...NOT TO MENTION A HEAVY TRAVEL DAY IN STORE FOR
TOMORROW...FEEL THAT A WINTER WEATHER ADVISORY IS WARRANTED FOR
TONIGHT INTO EARLY SUNDAY. SOUTH WINDS WILL INCREASE ONCE AGAIN
OVERNIGHT AFTER A TEMPORARY LULL...WITH GUSTS TO 35 OR 40 MPH
ALONG THE COAST NORTH OF TRINIDAD TOWARDS SUNRISE.

PRECIPITATION WILL DIMINISH DURING THE AFTERNOON SUNDAY...BUT THE
COLD AIRMASS WILL STILL SUPPORT A FEW SHOWERS. THE THUNDERSTORM
THREAT SHOULD END BY AFTERNOON AS THE AIRMASS SLOWLY STABILIZES.
THE NEXT SYSTEM SHOULD BRING LIGHT STRATIFORM PRECIP TO THE NORTH
COAST LATE SUNDAY NIGHT...WITH PRECIPITATION SLOWLY FILLING IN TO
THE EAST AND SOUTH BY MONDAY NIGHT. MOISTURE TAP LOOKS TO
CONSOLIDATE MONDAY NIGHT INTO TUESDAY...WITH A FAIRLY HIGH QPF
EVENT LOOKING INCREASINGLY LIKELY. POPS WERE BUMPED UP
SIGNIFICANTLY FOR THESE PERIODS. WHILE THIS APPEARS TO BE A WARMER
STORM...SNOW LEVELS MAY INITIALLY RESPOND SLOWLY DUE TO TRAPPED
COLDER AIR IN VALLEYS SUCH AS THOSE IN EASTERN TRINITY COUNTY. A
STRONG COLD FRONT WILL SWEEP THROUGH THE AREA WEDNESDAY
AFTERNOON...WITH SNOW LIKELY FALLING AT OR BELOW THE PASSES. THIS
IS A CERTAINTY BY WEDNESDAY NIGHT AS TEMPS ALOFT SUPPORT SNOW
LEVELS AS LOW AS 1000-1500 FEET. EVEN THOUGH PRECIPITATION SHOULD
DIMINISH BY THAT TIME...VERY LITTLE SNOW AT THESE ELEVATIONS CAN
MAKE FOR A TREACHEROUS...HIGH IMPACT EVENT. AT THIS POINT FRIDAY
LOOKS TO HAVE THE BEST CHANCE FOR DRY WEATHER...BUT THIS MAY
CHANGE AS THE PATTERN REMAINS UNSETTLED THROUGH MOST OF NEXT WEEK.
BURGER

&&

.AVIATION...AREAS OF MVFR/IFR CONDITIONS WILL CONTINUE AS MAIN PUSH
OF RAIN/HIGH ELEVATION SNOW MOVES THROUGH THE REGION THIS EVENING.
SHOWERS WILL CONTINUE OVERNIGHT ALTHOUGH MVFR/IFR CONDITIONS ARE
EXPECTED TO DECREASE IN COVERAGE. WINDS WILL ALSO DECREASE THIS
EVENING...BUT THEN INCREASE ONCE AGAIN SUNDAY MORNING AHEAD OF THE
NEXT APPROACHING FRONT. BETTWY

&&

.MARINE...WINDS AND SEAS WILL SUBSIDE TEMPORARILY THIS
EVENING...WHILE 7 TO 9 FT NW SWELL CONTINUES. ANOTHER COLD FRONT
WILL APPROACH THE REGION LATE TONIGHT...RESULTING IN INCREASING S
WINDS AND WIND WAVES. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT
ACCORDINGLY. MODERATE WNW SWELL WILL CONTINUE THROUGH MONDAY AS
WELL. CONDITIONS WILL WORSEN FOR WEDNESDAY AND THURSDAY AS NORTHERLY
FLOW PATTERN BRINGS NW GALE FORCE GUSTS TO THE OUTER WATERS...AND
LARGE NW SWELL FORECAST TO PEAK AT 16 TO 17 FT WEDNESDAY. BETTWY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 10 AM PST
     SUNDAY ABOVE 3000 FEET FOR THE CAZ003-076.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 10 AM PST
     SUNDAY ABOVE 2500 FEET FOR THE CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM
     PST MONDAY PZZ450-455-475.

     SMALL CRAFT ADVISORY UNTIL 4 AM PST TUESDAY PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 25, 3:09 PM PST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
309 PM PST SAT DEC 25 2010

CAZ001-002-261500-
REDWOOD COAST-MENDOCINO COAST-
309 PM PST SAT DEC 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT. HEAVIER SHOWERS MAY
PRODUCE SMALL HAIL. SOUTH WINDS WILL GUST UP TO 35 MPH LATE
TONIGHT NORTH OF TRINIDAD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FEW THUNDERSTORMS ARE POSSIBLE EARLY SUNDAY. HEAVIER SHOWERS
MAY PRODUCE SMALL HAIL. SOUTH WINDS WILL GUST UP TO 35 MPH EARLY
SUNDAY NORTH OF TRINIDAD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-261500-
UPPER TRINITY RIVER-
309 PM PST SAT DEC 25 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
PST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS
ABOVE 2500 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS
ABOVE 2500 FEET THROUGH SUNDAY MORNING. TOTAL SNOW ACCUMULATIONS
OF 2 TO 4 INCHES AT 2500 FEET IS LIKELY...AND UP TO 6 INCHES ABOVE
4000 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE ENCOURAGED TO REPORT HAZARDOUS WEATHER TO THE NATIONAL
WEATHER SERVICE IN EUREKA.

CAZ003-076-261500-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
309 PM PST SAT DEC 25 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
PST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS
ABOVE 3000 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS
ABOVE 3000 FEET THROUGH SUNDAY MORNING. TOTAL SNOW ACCUMULATIONS OF
4 TO 8 INCHES ABOVE 3000 FEET IS LIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE ENCOURAGED TO REPORT HAZARDOUS WEATHER TO THE NATIONAL
WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 5:32 AM PSTSpecial Marine WarningEKA28 min
Dec 26, 12:47 PM PSTSmall Craft AdvisoryEKA36 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.